Global Exponential Stability of Cellular Neural Network with Discrete and Distributed Delays
Year: 2011
Journal of Information and Computing Science, Vol. 6 (2011), Iss. 1 : pp. 27–34
Abstract
This paper is concerned with analysis problem for the global exponential stability of a class of recurrent neural networks (RNNs) with mixed discrete and distributed delays. We give the sufficient condition of global exponential stability of cellular neural network with mixed discrete and distributed delays by employing the Lyapunov-Krasovskii functional and Young inequality, in addition, the example is provided to illustrate the applicability of the result.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22692
Journal of Information and Computing Science, Vol. 6 (2011), Iss. 1 : pp. 27–34
Published online: 2011-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 8